Authors: Baralić, Đorđe 
Grbić, Branko
Žikelić, Đorđe
Title: Theorems about quadrilaterals and conics
Journal: International Journal of Computer Mathematics
Volume: 91
Issue: 7
First page: 1407
Last page: 1421
Issue Date: 1-Jan-2014
Rank: M22
ISSN: 0020-7160
DOI: 10.1080/00207160.2013.844338
We study quadrilaterals inscribed and circumscribed about conics and prove interesting theorems. Theorems are discovered by experimenting with dynamical geometry software. The Poncelet theorem for quadrilaterals is proved by elementary means together with Poncelet's grid property.
Keywords: conics | dynamical geometry software | projective geometry | quadrilaterals
Publisher: Taylor & Francis
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.